# SDR AALA201605269013

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 51,089 hours, 15,052 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 114C2884
- Condition: Faulty
- Location: Cockpit
- Part time: 70,005 hours, 25,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  DURING FLIGHT THE CAPTAIN'S NR 1 WINDOW SHATTERED.  R & R WINDOW IAW AMM 56-11-01 & NR 1 WINDOW HEAT CONTROLLER IAW AMM 30-41-0.  SEE ALSO AALA 201605269001.
